# SDR UIA02001

- Difficulty date: February 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N17921
- Make and model: Doug MD-90-30
- Aircraft serial: 53554
- Aircraft time: 4,826 hours, 6,001 cycles
- Engine: Iae V2525D5
- Engine time: 2,071 hours, 1,252 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 28B5278A
- Part serial: 213
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 7,616 hours, 9,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6182 FROM KNH TO TSA, PILOT REPORT R AC POWER FAULT SHOW ON EOAP AFTER LANDING MECHANIC CHECK FOUND BEARING DAMAGE OF ENGINE GEAR BOX, IAW AMM71-00-00.  REPLACED NR 2 ENGINE IAE WOULD VERIFY THE ROOT CAUSE OF THE BEARING DAMAGE OF ENGINE GEAR BOX.
